# SDR DALA2021041602251

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 41,359 hours, 21,757 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164907824
- Condition: Damaged
- Location: Vent Extract
- Part time: 8,871 hours, 4,752 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 - VENT EXTRACT FAULT AT 34000 FT. CORRECTIVE ACTION: REPLACED MICROSWITCH CONTACTORS 7HQ AND 8HQ .RE-TERMINATED CONTROL WIRES. INSTALLED NEW AVIONICS EXTRACT FAN IAW A319 AMM 21-26-51. (7426836)
